Browse Title Index


 
Issue Title
 
Vol 1, No 2 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE ALGORITHMS FOR CONSTRUCTING OF CUTTER OPTIMAL PATH Abstract   PDF
T. A. Makarovskikh
 
Vol 5, No 3 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE ALGORITHMS FOR SOLVING VECTOR ENTROPY CONTROL PROBLEM, COMPARATIVE ANALYSIS Abstract   PDF
G. G. Gevorgyan
 
Vol 10, No 4 (2023): Journal of Computational and Engineering Mathematics THE ALL-RUSSIAN CLASSIFIERS ARE AN IMPORTANT TOOL FOR DESCRIBING AND MODELING TYPES OF ECONOMIC ACTIVITY Abstract   PDF (Русский)
N. V. Poletaeva, N. S. Kolotova
 
Vol 9, No 2 (2022): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE AVALOS -- TRIGGIANI PROBLEM FOR THE LINEAR OSKOLKOV SYSTEM AND A SYSTEM OF WAVE EQUAIONS. II Abstract   PDF
T. G. Sukacheva, G. A. Sviridyuk
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE BARENBLATT -- ZHELTOV -- KOCHINA MODEL WITH ADDITIVE WHITE NOISE IN QUASI-SOBOLEV SPACES Abstract   PDF
G.A. Sviridyuk, N.A. Manakova
 
Vol 4, No 1 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE BOUNDED SOLUTIONS ON A SEMIAXIS FOR THE LINEARIZED HOFF EQUATION IN QUASI-SOBOLEV SPACES Abstract   PDF
F. L. Hasan
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE CALCULATION OF VALUES OF EIGENFUNCTIONS OF THE PERTURBED SELF-ADJOINT OPERATORS BY REGULARIZED TRACES METHOD Abstract   PDF (Русский)
S.N. Kakushkin, S.I. Kadchenko
 
Vol 3, No 2 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE CONVERGENCE OF APPROXIMATE SOLUTIONS OF THE CAUCHY PROBLEM FOR THE MODEL OF QUASI-STEADY PROCESS IN CONDUCTING NONDISPERSIVE MEDIUM WITH RELAXATION Abstract   PDF
E. A. Bogatyreva
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE EXISTENCE OF SOLUTION OF THE INVERSE SPECTRAL PROBLEM FOR DISCRETE SELF-ADJOINT SEMI-BOUNDED FROM BELOW OPERATOR Abstract   PDF (Русский)
G.A. Zakirova, E.V. Kirillov
 
Vol 6, No 2 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE HOFF EQUATIONS ON A GRAPH WITH THE MULTIPOINT INITIAL-FINAL VALUE CONDITION Abstract   PDF
S. A. Zagrebina, E. A. Soldatova
 
Vol 10, No 3 (2023): Journal of Computational and Engineering Mathematics THE LINEAR OSKOLKOV SYSTEM OF NON-ZERO ORDER IN THE AVALOS--TRIGGIANI PROBLEM Abstract   PDF
A. O. Kondyukov, T. G. Sukacheva
 
Vol 1, No 1 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE NUMERICAL SOLUTION OF SOME CLASSES OF THE SEMILINEAR SOBOLEV-TYPE EQUATIONS Abstract   PDF
Evgeniy Viktorovich Bychkov
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE NUMERICAL SOLUTION OF THE PROBLEMS OF OPTIMAL CONTROL TO NONSTATIONARY SOBOLEV TYPE MODEL IN RELATIVELY RADIAL CASE Abstract   PDF (Русский)
A. N. Shulepov
 
Vol 1, No 1 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE NUMERICAL SOLUTION TO THE OPTIMAL CONTROL PROBLEM FOR THE NONSTATIONARY DZEKTSER MODEL Abstract   PDF
Minzilya Almasovna Sagadeeva
 
Vol 7, No 1 (2020): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE OPTIMAL MEASUREMENTS THEORY AS A NEW PARADIGM IN THE METROLOGY Abstract   PDF
A. L. Shestakov, A. V. Keller, A. A. Zamyshlyaeva, N. A. Manakova, S. A. Zagrebina, G. A. Sviridyuk
 
Vol 9, No 4 (2022): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE OSKOLKOV SYSTEM WITH A MULTIPOINT INITIAL-FINAL VALUE CONDITION Abstract   PDF
M. M. Yakupov, A. S. Konkina
 
Vol 9, No 3 (2022): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE POISSON EQUATION WITH WENTZELL BOUNDARY CONDITIONS IN THE SQUARE Abstract   PDF
N. S. Goncharov
 
Vol 4, No 1 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE SPECTRAL IDENTITY FOR THE OPERATOR WITH NON-NUCLEAR RESOLVENT Abstract   PDF
E. V. Kirillov
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE SPLITTING OF THE DOMAIN OF THE DEFINITION OF THE ELLIPTIC SELF-ADJOINT PSEUDODIFFERENTIAL OPERATOR Abstract   PDF (Русский)
D. E. Shafranov
 
Vol 1, No 1 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE THEORY OF OPTIMAL MEASUREMENTS Abstract   PDF
Alevtina Viktorovna Keller, Alexander Leonidovich Shestakov, Georgiy Anatolievich Sviridyuk
 
Vol 3, No 2 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE USE OF MATHEMATICAL MODELING TO DETERMINE THE NEED CONFIGURATION OF UNMANNED AIRCRAFT HAVING A VARIABLE STRUCTURE IN FLIGHT Abstract   PDF
A. L. Kartashev, A. S. Pantileev
 
Vol 6, No 1 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS THE USE OF THE INVERSE PROBLEM OF SPECTRAL ANALYSIS TO FORECAST TIME SERIES Abstract   PDF
A. I. Sedov
 
Vol 5, No 3 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS TRANSIENT COMBUSTION ANALYSIS OF IRON MICRO-PARTICLES IN A GASEOUS OXIDIZING MEDIUM USING A NEW ITERATIVE METHOD Abstract   PDF
G. M. Sobamowo, A. A. Yinusa
 
Vol 1, No 2 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS UZAWA ALGORITHM IMPLEMENTATION FOR STEADY INCOMPRESSIBLE NEWTONIAN LIQUIDS Abstract   PDF
A. V. Belov, S. Roper
 
226 - 249 of 249 Items << < 5 6 7 8 9 10